Publication
Title
Skiba points in free end-time problems
Author
Abstract
Language
English
Source (journal)
Journal of economic dynamics and control. - Amsterdam
Publication
Amsterdam : 2015
ISSN
0165-1889
Volume/pages
51(2015), p. 404-419
ISI
000349576900022
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.05.2015
Last edited 25.05.2018
To cite this reference